English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Ricci deformation of the metric on a Riemannian manifold

MPS-Authors
/persons/resource/persons20689

Huisken,  Gerhard
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Huisken, G. (1985). Ricci deformation of the metric on a Riemannian manifold. Journal of Differential Geometry, 21(1), 47-62.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5E12-5
Abstract
There is no abstract available